Error Estimates for Solutions of the Semilinear Parabolic Equation in Whole Space
Xiaomei Hu
Abstract and Applied Analysis, 2014, vol. 2014, 1-5
Abstract:
This paper is focused on the error estimates for solutions of the three-dimensional semilinear parabolic equation with initial data . Employing the energy methods and Fourier analysis technique, it is proved that the error between the solution of the semilinear parabolic equation and that of linear heat equation has the behavior as .
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/501280.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/501280.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:501280
DOI: 10.1155/2014/501280
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().